Vol. 97, No. 1, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On compactly packed rings

Jagannadham Venkata Pakala and Thomas Stephen Shores

Vol. 97 (1981), No. 1, 197–201
Abstract

A commutative ring with identity is compactly packed by primes (briefly: a C. P.-ring) if whenever an ideal I of R is contained in the union of a family of prime ideals of R, then I is actually contained in one of the primes of the family. The aim of this note is to characterize Noetherian P. C.-rings ideal theoretically and, with suitable restrictions, in terms of Picard groups.

Mathematical Subject Classification 2000
Primary: 13A15
Secondary: 13E05
Milestones
Received: 30 May 1980
Revised: 15 January 1981
Published: 1 November 1981
Authors
Jagannadham Venkata Pakala
Thomas Stephen Shores